Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 40, Issue 1, Summer 1998  pp. 113-132.

On the point spectrum of some Jacobi matrices

Authors Jan Janas (1), and Serguei N. Naboko (2)
Author institution: (1) Instytut Matematyczny, Polska Akademia Nauk, ul. Sw. Tomasza 30, 31--027 Krakow, Poland
(2) Department Mathematical Physics, Institute of Physics, St. Petersburg University, Ulianovskaia 1, St. Petergoff, St. Petersburg, Russia

Summary:  The paper deals with spectral properties of selfadjoint tridiagonal Jacobi matrices $T$ acting in $l^2$. There are given some sufficient conditions for the absence of the point spectrum of $T$ lying over the interior of its essential spectrum.

Contents    Full-Text PDF